AIMS Mathematics, 2020, 5(3): 2100-2112. doi: 10.3934/math.2020139.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Sign-changing solutions for a class of p-Laplacian Kirchhoff-type problem with logarithmic nonlinearity

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu, 730050, P. R. China

"In this paper, we study the existence of ground state sign-changing solutions for following $p$-Laplacian Kirchhoff-type problem with logarithmic nonlinearity\begin{equation*} \left\{ \renewcommand{\arraystretch}{1.25} \begin{array}{ll} -(a+ b\int _{\Omega}|\nabla u|^{p}dx)\Delta_p u=|u|^{q-2}u\ln u^2, ~x\in\Omega \\ u=0, ~\ x\in \partial\Omega, \end{array} \right.\end{equation*}where $\Omega\subset \mathbb{R}^{N}$ is a smooth bounded domain, $a, b>0$ are constant, 4 ≤ 2p < q < p* and N > p. By using constraint variational method, topological degree theory and the quantitative deformation lemma, we prove the existence of ground state sign-changing solutions with precisely two nodal domains."
  Figure/Table
  Supplementary
  Article Metrics

Keywords p-Laplacian Kirchhoff-type equation; nonlocal term; variation methods; sign-changing solutions

Citation: Ya-Lei Li, Da-Bin Wang, Jin-Long Zhang. Sign-changing solutions for a class of p-Laplacian Kirchhoff-type problem with logarithmic nonlinearity. AIMS Mathematics, 2020, 5(3): 2100-2112. doi: 10.3934/math.2020139

References

  • 1. G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.
  • 2. J. L. Lions, On some questions in boundary value problems of mathematical physics, In: Contemporary Developments in Continuum Mechanics and Partial Differential Equations, NorthHolland Math. Stud., North-Holland, Amsterdam, New York, (1978), 284-346.
  • 3. D. Cassani, Z. Liu, C. Tarsi, Multiplicity of sign-changing solutions for Kirchhoff-type equations, Nonlinear Anal., 186 (2019), 145-161.    
  • 4. B. T. Cheng, X. H. Tang, Ground state sign-changing solutions for asymptotically 3-linear Kirchhoff-type problems, Complex Var. Elliptic, 62 (2017), 1093-1116.    
  • 5. Y. B. Deng, S. J. Peng, W. Shuai, Existence and asymptotic behavior of nodal solutions for the Kirchhoff-type problems in $\mathbb{R}^3$, J. Funct. Anal., 269 (2015), 3500-3527.
  • 6. Y. B. Deng, W. Shuai, Sign-changing multi-bump solutions for Kirchhoff-type equations in $\mathbb{R}^3$, Discrete Contin. Dyn. Syst. Ser. A, 38 (2018), 3139-3168.
  • 7. G. M. Figueiredo, R. G. Nascimento, Existence of a nodal solution with minimal energy for a Kirchhoff equation, Math. Nachr., 288 (2015), 48-60.    
  • 8. G. M. Figueiredo, J. R. Santos Júnior, Existence of a least energy nodal solution for a Schrödinger-Kirchhoff equation with potential vanishing at infinity, J. Math. Phys., 56 (2015), 051506.
  • 9. X. Han, X. Ma, X. M. He, Existence of sign-changing solutions for a class of p-Laplacian Kirchhoff-type equations, Complex Var. Elliptic, 64 (2019), 181-203.    
  • 10. W. Han, J. Yao, The sign-changing solutions for a class of p-Laplacian Kirchhoff type problem in bounded domains, Comput. Math. Appl., 76 (2018), 1779-1790.    
  • 11. F. Y. Li, C. Gao, X. Zhu, Existence and concentration of sign-changing solutions to Kirchhoff-type system with Hartree-type nonlinearity, J. Math. Anal. Appl., 448 (2017), 60-80.    
  • 12. Q. Li, X. Du, Z. Zhao, Existence of sign-changing solutions for nonlocal Kirchhoff-Schrödingertype equations in $\mathbb{R}^3$, J. Math. Anal. Appl., 477 (2019), 174-186.
  • 13. S. Lu, Signed and sign-changing solutions for a Kirchhoff-type equation in bounded domains, J. Math. Anal. Appl., 432 (2015), 965-982.    
  • 14. A. M. Mao, Z. T. Zhang, Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition, Nonlinear Anal., 70 (2009), 1275-1287.    
  • 15. A. Mao, S. Luan, Sign-changing solutions of a class of nonlocal quasilinear elliptic boundary value problems, J. Math. Anal. Appl., 383 (2011), 239-243.    
  • 16. M. Shao, A. Mao, M. Shao, Signed and sign-changing solutions of Kirchhoff type problems, J. Fixed Point Theory Appl., 20 (2018), 2.
  • 17. W. Shuai, Sign-changing solutions for a class of Kirchhoff-type problem in bounded domains, J. Differential Equations, 259 (2015), 1256-1274.    
  • 18. J. Sun, L. Li, M. Cencelj, Infinitely many sign-changing solutions for Kirchhoff type problems in $\mathbb{R}^3$, Nonlinear Anal., 186 (2019), 33-54.
  • 19. X. H. Tang, B. Cheng, Ground state sign-changing solutions for Kirchhoff type problems in bounded domains, J. Differential Equations, 261 (2016), 2384-2402.    
  • 20. D. B. Wang, Least energy sign-changing solutions of Kirchhoff-type equation with critical growth, J. Math. Phys., 61 (2020), 011501. Available from: https://doi.org/10.1063/1.5074163.
  • 21. D. B. Wang, T. Li, X. Hao, Least-energy sign-changing solutions for KirchhoffSchrödinger-Poisson systems in $\mathbb{R}^3$, Bound. Value Probl., 75 (2019). Available from: https://doi.org/10.1186/s13661-019-1183-3.
  • 22. D. B. Wang, Y. Ma, W. Guan, Least energy sign-changing solutions for the fractional Schrödinger-Poisson systems in $\mathbb{R}^3$, Bound. Value Probl., 25 (2019). Available from: https://doi.org/10.1186/s13661-019-1128-x.
  • 23. D. B. Wang, H. Zhang, W. Guan, Existence of least-energy sign-changing solutions for Schrödinger-Poisson system with critical growth, J. Math. Anal. Appl., 479 (2019), 2284-2301.    
  • 24. D. B. Wang, H. Zhang, Y. Ma, et al, Ground state sign-changing solutions for a class of nonlinear fractional Schrödinger-Poisson system with potential vanishing at infinity, J. Appl. Math. Comput., 61 (2019), 611-634.    
  • 25. L. Wang, B. L. Zhang, K. Cheng, Ground state sign-changing solutions for the SchrödingerKirchhoff equation in $\mathbb{R}^3$, J. Math. Anal. Appl., 466 (2018), 1545-1569.
  • 26. L. Wen, X. H. Tang, S. Chen, Ground state sign-changing solutions for Kirchhoff equations with logarithmic nonlinearity, Electron. J. Qual. Theo., 47 (2019), 1-13.
  • 27. H. Ye, The existence of least energy nodal solutions for some class of Kirchhoff equations and Choquard equations in $\mathbb{R}^N$, J. Math. Anal. Appl., 431 (2015), 935-954.
  • 28. Z. T. Zhang, K. Perera, Sign changing solutions of Kirchhoff type problems via invariant sets of descentow, J. Math. Anal. Appl., 317 (2006), 456-463.    
  • 29. C. O. Alves, D. C. de Morais Filho, Existence and concentration of positive solutions for a Schrödinger logarithmic equation, Z. Angew. Math. Phys., 69 (2018), 144.
  • 30. P. d'Avenia, E. Montefusco, M. Squassina, On the logarithmic Schrödinger equation, Commun. Contemp. Math., 16 (2014), 313-402.
  • 31. P. d'Avenia, M. Squassina, M. Zenari, Fractional logarithmic Schrödinger equations, Math. Methods Appl. Sci., 38 (2015), 5207-5216.    
  • 32. C. Ji, A. Szulkin, A logarithmic Schrödinger equation with asymptotic conditions on the potential, J. Math. Anal. Appl., 437 (2016), 241-254.    
  • 33. W. Shuai, Multiple solutions for logarithmic Schrödinger equations, Nonlinearity, 32 (2019), 2201-2225.    
  • 34. M. Squassina, A. Szulkin, Multiple solutions to logarithmic Schrödinger equations with periodic potential, Calc. Var. Partial Differential Equations, 54 (2015), 585-597.    
  • 35. K. Tanaka, C. Zhang, Multi-bump solutions for logarithmic Schrödinger equations, Calc. Var. Partial Differential Equations, 56 (2017), 33.
  • 36. S. Tian, Multiple solutions for the semilinear elliptic equations with the sign-changing logarithmic nonlinearity, J. Math. Anal. Appl., 454 (2017), 816-228.    
  • 37. W. C. Troy, Uniqueness of positive ground state solutions of the logarithmic Schrödinger equation, Arch. Ration. Mech. Anal., 222 (2016), 1581-1600.    
  • 38. C. Miranda, Un'osservazione su un teorema di Brouwer, Bol. Un. Mat. Ital., 3 (1940), 5-7.
  • 39. M. Willem, Minimax Theorems, Birkhäuser, Bosten, 1996.
  • 40. Klaus Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.
  • 41. D. J. Guo, Nonlinear Functional Analysis, Higher Education Press, Beijing, 2015.
  • 42. E. Zeidler, Nonlinear functional analysis and its applications. I. Fixed point theorems, SpringerVerlag, New York, 1986.

 

This article has been cited by

  • 1. Wen Guan, Da-Bin Wang, Xinan Hao, Infinitely many solutions for a class of sublinear fractional Schrödinger equations with indefinite potentials, Journal of Inequalities and Applications, 2020, 2020, 1, 10.1186/s13660-020-02326-8
  • 2. Da-Bin Wang, Jin-Long Zhang, Least energy sign-changing solutions of fractional Kirchhoff–Schrödinger–Poisson system with critical growth, Applied Mathematics Letters, 2020, 106, 106372, 10.1016/j.aml.2020.106372
  • 3. Wen Guan, Da-Bin Wang, Xinan Hao, Infinitely many solutions for a class of biharmonic equations with indefinite potentials, AIMS Mathematics, 2020, 5, 4, 3634, 10.3934/math.2020235
  • 4. Jin-Long Zhang, Da-Bin Wang, Existence of least energy nodal solution for Kirchhoff-type system with Hartree-type nonlinearity, AIMS Mathematics, 2020, 5, 5, 4494, 10.3934/math.2020289
  • 5. Jin-Long Zhang, Da-Bin Wang, Existence of least energy nodal solution for Kirchhoff–Schrödinger–Poisson system with potential vanishing, Boundary Value Problems, 2020, 2020, 1, 10.1186/s13661-020-01408-2

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved